# SDR UALA2011081204236

- Difficulty date: August 11, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Out Of Adjust
- Location: R4 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR FAILED MIDWAY CHECK.  ADJUSTED R-4 DOOR GIRT BAR CRANK PUSH RODS PER MM AND DOOR MIDWAY OPS CK GOOD ON NON ROUTINE 21146 BY MECH-110236 AND INSP QC031.
